# SDR FDEA202008221981

- Difficulty date: August 22, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 80,018 hours, 30,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 50131A
- Part serial: 549
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND R1 EMERGENCY EXIT EXTERIOR LIGHT INOPERABLE.  REMOVED & REPLACED BATTERY ASSEMBLY, AS REQUIRED.  R1 DOOR EMERGENCY EXIT LIGHTS GROUNND CHECKK NORMAL, REF 757 AMM 33-51-07.
